# SDR RAIA201106060001

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 17,784 hours, 16,473 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE FLIGHT CREW RETACKED THE GEARS.  THE NLG DOOR DID NOT CLOSE.  AIRCRAFT RETURNED TO GSO.  AIRCRAFT WAS FERRIED FROM GSO TO STL.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED RELAY K0642 DOOR CONTROL RELAY.  LANDING GEAR SYSTEM OPS CHECKED GOOD.
